# SDR IPXA2025122311371

- Difficulty date: December 18, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 39,135 hours, 26,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 114N180611
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR- DURING OK TO INSTALL FOUND #1 PYLON WING L/E FAIRING WITH CORROSION AT LIGHTENING HOLE. REMOVED CORROSION AT #1 PYLON WING L/E FAIRING AT LIGHTENING HOLE IAW B757-200 PF SRM 51-10-02. FABRICATED NOSE BEAM BASE PLATE LH WING LE P/N 114N1806-11 IAW DWG 114N1806/SAMPLE/BACD2000, WORK ACCOMPLISHED ON TRAVELER 7003268361. ++INSTALLED NEW NOSE BEAM PLATE LH WING LE P/N 114N1806-11 IAW: B757-200PF SRM 51-40-02-0G-0.
